# SDR FDEA201701210234

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0357
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, ACCESS PANEL  641LB IS DELAMINATED.  REPAIRED THE ACCESS PANEL IAW SRM  51-71-00, VOLUME 2, PAGE 39, PARAGRAPH 3, AND DRAWING ARC0357.
